# SDR SWAA2022022294683

- Difficulty date: August 30, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BS 500A-500B S-24L; INTERCOSTAL CRACKED AT SECOND HOLE FROM FWD. DOT #76-052 / REMOVED AND REPLACED INTERCOSTAL FWD CARGO COMPARTMENT BS 500A-500B S-24L IAW BOEING DWG 143A7505 REV :- AND B737 SRM 51-40-02-0G-0 ATAG A15907
